Главная Промышленная автоматика.

furcation in multidimensional systems. Bull. sci. Acad. roy. Belg., 1984,. 70, № 2, 61-83

148. Golubitsky M., Keylitz B. L., Schaeffer D., A singularity theory analysis of a thermal chainbranching model for the explosion peninsula. Communs Pure and Appl. Math., 1981, 84. № 5. 433-463

149. -, Longford W. P., Classification on and unfoldings of degenerate Hopf bifurcations. J. Different. Equal. 1981, 41, № 3, 375-415

150. -, Schaeffer D., Imperfect bifurcations in the presense of symmetry. Com-muns Math. Phys. 1979, 67, № 2, 206-232

151. -, -., A theory for imperfect bifurcations via singularity theory. Com-muns Pure and Appl. Math., 1979, 32, № 1, 21-98

152. - -, Bifurcations with 0(3) symmetry including applications to the Benard problem. Communs Pure and Appl. Math., 1982, 35, № 1, 81-111

153. -, -, Bifurcations and groups in bifurcation theory. Appl. Math. Sci., 1985, 15, 320 pp.

154. -, Stewart J., Hopf bifurcation in the presence of symmetry. Univ. of Houston. Preprint, 1974, 94 p.

155 Grebogi C, Ott E., York J. A., Crises, sudden changes in chaotic attractors and transient to chaos. Physica, 1983, 7D, № 2, 181-200

156. Ouckenhelmer J., One parameter families of vector fields on two - many-folds: another non-density theorem. In: Dynamical systems. Edited by M, Peixoto, Acad. Press., 1973, 111-127

)57. -, Multiple bifurcation problems of codimension two. SIAM J. Math. Anal.. 1984, 15, № 1, 1-49

158. -, Holms Ph., Nonlinear oscillations, dynamical systems and bifurcations-of vectof fields. Springer, 1983, 453 p.

159. Hartman Ph., Ordinary differential equations. New York, 1964, 612 pp. (Пер. на рус. яз.: Хартман Ф., Обыковенные дифференциальные уравнения. М.: Мир, 1970, 720 с.

160. Hassard В. D., Kazarinoff N. D., Wan Y.-H., Theory and applications of Hopf bifurcations. London Math. Soc. Lect. Notes, Cambridge Univ. Press, 1981, 41, 311 pp.

161. Henon M., A two-dimensional mapping with a strange attractor. Communs Math. Phys., 1976, 50, № 1, 69-78

162. Hirsh M. W.. Pugh C. C, Shut M., Invariant manifolds. Lect. Notes-Math., 1977, 583, 149 pp.

163. Hopf E., A mathematical example, displaying the featurs of turbulence. Communs Pure and Appl. Math., 1948, /, 303-322

164. Jooss G.. Joseph D. D., Elementary stability and bifurcation theory. Springer, 1980 (Пер. на рус. яз.: йосс Ж., Джозеф Д., Элементарная теория устойчивости и бифуркаций. М.: Мир, 1983, 300 с.)

165. Jonker L, Rand D., Bifurcations in one dimension I. Invent, math., 1981, 62, № 3, 347-365

166. Lefschetz S., Differential equations: geometric theory. New York, 1957, 390 pp. (Пер. на рус. яз.: Лефшец С, Геометрическая теория дифференциальных уравнений. М.: ИЛ, 1961, 287 с.)

167. Levi М., Qualitative analysis of the periodically forced relaxation oscillations. Mem. Amer. Math. Soc, 1981, 32, № 244, 147 pp.

168. Lorenz E. N., Deterministic nonperiodic flow. J. Atmos. Sci., 1963, 20, 130-141 (Пер. на рус. яз.: Лоренц Э. Н., Детерминированное непериодическое течение. В сб. «Странные аттракторы». М.: Мир, 1981, 88-116)

169. Malta I. Р., Palis I., Families of vector fields with finite modulus of stability. Lect. Notes Math., 1981, 898, 212-229

170. Manneville P., Pomeau Y., Intermittent transition to turbulence in dissi-pative dynamical systems. Communs Math. Phys., 1980, 74, Ks 2, 189-197

171. -, -, Different ways to turbulence in dissipative dynamical systems. Physica, 1980, ID, № 2, 219-224

172. Markley M. G., The Poincare-Bendixson theorem for the Klein bottle. Trans. Amer. Math. Soc, 1969, 135, 159-169



173. Marsden J. E., McCracken M., The Hopf bifurcation and its applications. Springer, New 1976, York, 1976, 408 pp. (Пер. на рус. яз.: Марсден Дж.,

Мак Кракен М., Бифуркация рождения- цикла и ее приложения. М.: Мир, 1980, 368 с.)

174. Milmr J.. On the concept of attractor. Communs Math. Phys., 1985, 99, № 2, 177-196

175. Mittelman H. D., Weber H. (ed.). Bifurcation problems and their numerical solutions. Birkhauser. Basel, 1981, 252 p.

176. Newhause S., Diffeomorphisms with infinitely many sinks. Topology, 1974, 12, № I, 9-18

177. -, Asymptotic behavior and homoclinic points in nonlinear systems. Nonlinear dynamics, Ann. Acad. Sci., 1980, 357, 292-299

178. - /alis I., Cycles and bifurcation theory. Asterisque, 1976, 31, № 1,. 43-140

179. -, -, Takens P., Stable arcs of diffeomorphisms. Bull. Amer. Math. Soc, 1976, 82, № 4, 499-502

180. -, -, -, Bifurcation and stability of families of diffeomorphisms. Pubis math. Inst, hautes etud. sci., 1983, 57, 5-71

181. Nitecki Z., Differential dynamics. An introduction to the orbit structure of diffeomorphisms. The MIT Press. Cambridge, Massachusets, London, England. 1971, 282 pp. (Пер. на рус. яз.: Нитецки 3., Введение в дифференциальную динамику, М.: Мир, 1975, 304 с.)

182. Palis J., Й-explosions. Proc. Amer. Math. Soc, 1971, 27, № 1, 85-91

183. -, A differenliable invariant of topological congugacies and moduli of" stability. Asterisque, 11978, 51, № 3, 335-346

184. -, Pugh C, Fifty problems in dynamical systems. Lect. Notes Math., 1975, 468, 345-353

185. Peixoto M. M.. Structural stability on two-dimensional manyfolds. Topology. 1962, /. № 2, 101-120

186. Petrowskii J. G. Uber das Verhalten der integralcurven eines Systems-gewohnlicher Differentialgleihungen in der Nahe eines singularen Punktes. Мат. сб., 1934, 41, 107-155

187. РЫпсагё Н., Les methodes nouvelles de la mecanique celest. Paris, Gau-tier-Villars, 1982, /, 385 p.; 1893, 2, YIII-f479 p.; 1899, 3, 414 p. (Hep. на рус яз.: Пуанкаре А., Новые методы небесной механики, в книге: Пуанкаре Н., Избранные труды. М.; Наука, 1971, /, 771 с; 1972, 2,. 7-356)

188. Robbin J., Unfolding of discrete dynamical systems. Univ. of Wisconsin-Preprint, 1983, 163 pp.

189. Robinson C, Bifurcation to infinitely many sinks. Communs Math. Phys... 1983, 90, № 3, 433-459

190. Ruelle D.. Takens F., On the nature of turbulence. Communs Math. Phys.,. 1971, 20, № 2, 167-192; 1971, 23, № 3, 343-344 (Пер. на рус. яз.: Рюэлль д., Такенс Ф., О природе турбулентности. В сб. «Странные аттракторы». М.: Мир, 1981, 117-151).

191. Sacker R., On invariant surfaces and bifurcation of periodic solutions of ordinary differential equations. New York University, Report IMM- NYU 333, 1964. Communs Pure and Appl. Math., 1965, 18, № 4, 717-732

192. -, On invariant surface and bifurcation of periodic ordinary differential equations. Thesis, New Nork, 1964, 76 pp.

193. Sanders J. A., Cushman R., Abelian integrals and global Hopf bifurcations. Lect. Notes Math., 1985, 1125, 87-98

194. Sattinger D. H., Topics in stability and bifurcation theorv. Lect. Notes Math., 1973, 309, 190 p.

195. -, Group representation theory, bifurcation theory and pattern function. J. Funct. Ana ., 1978, 28, № 1. 58-101

196. -, Group theoretic methods in bifurcation theory. Lect. Notes Math., 1979 762, 241 pp.



197. Schaeffer D. С, Golubitsky M., Bifurcation analysis near a double eigenvalue of a model chemical reaction. Arch. Rat. Mech. and Anal., 1981, 75, № 3, 315-347

198. Stnale S., Differentiable dynamical systems. Bull. Amer. Math. Soc, 1967,

73, № 6, 747-817 (Пер. на рус. яз.: Смейл С, Дифференцируемые динамические системы. Успехи мат. наук, 1970, 25, вып. 1, ИЗ-185).

199. Sotomayor J., Generic bifurcation of dynamical systems. In: Dynamical systems, Peixoto M. (Ed.), Acad. Press, 1973, 561-582

200. -, Structural stability and bifurcation theory. In: Dynamical systems, Peixoto M. (Ed.), Acad. Press, 1973, 549-560

201. -, Generic one parameter families of vector fields on two dimensional manifolds. Publ. Math. Inst, hautes etud. sci., 1974, 43, 1-46

.202. Takens P.. Partially hyperbolic fixed points. Topology, 1971, W, № 2, 133-147

-203. -, Forced oscillations and bifurcations. Communs. Math. Inst. Rijksoni-vesiteit Utrecht (Applications of global analysis. Simposium, Utrecht state university, February, 8, 1973), 1974, 3, 1-59

204. -, Constrained equations; a study of implicit differential equations and their discontinuous solutions. Lect. Notes Math., 1976, 525, 143-134 143-234

205. -, Global phenomena in bifurcations of dynamical systems with simple recurrence. Jahres Dtsch. Math. Ver., 1979, 81, № 1, 87-96

206. Van der Pol В., On relaxation oscillations. Phil. Mag., 1926. 2, f 11, ser. 7, 978-992





0 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 [69]

0.0035